# SDR ASAA2018123177610

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 22,932 hours, 7,528 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATED ON GROUND. RESET WITH TRIP RESET BUTTON. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST BOTH CONTROLLERS REF B737-900 AMM 21-61-00-700-806-002 NUMEROUS TIMES, OPS CK NML, NO FAULTS NOTED.
